# SDR DALA2019031301670

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 47,409 hours, 33,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON THE SERVICE CHECK, THE AFT CABIN OVERHEAD EMERGENCY LIGHT B5-260 WAS FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY ONLY ON POWER SUPPLY B5-260 PER AMM 33-51-03. OPERATIONAL CHECK WAS NORMAL. OK FOR SERVICE. (LP #5838604)
